| Catalog Number |
MX4452 |
| Medical Device Problem Code |
Complete Blockage (1094)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/10/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported that bd maxguard extension set was kinked the following information was received by the initial reporter with the following verbatim it was reported by customer that they could not get the fluids or medications to flow.Untucked the arms and found the iv tubing kinked.This was a carotid case that had nitroglycerin and levophed that was being administered.
Additional Manufacturer Narrative
Mdr made in error it is a duplicate of (b)(4).
Event or Problem Description
Error.